Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 142, NWS Charleston, WV

June 29, 2006McDowell County, Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 29, 2006, 3:28 PM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2006, 3:28 PM EDT (19:28 UTC)
Expired
Jun 29, 2006, 4:21 PM EDT
In force
53 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 96 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:15 PM EDTHAIL 0.88Welch, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 291928
SVRRLX
WVC047-109-292030-
/O.NEW.KRLX.SV.W.0142.060629T1928Z-060629T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDOWELL COUNTY IN WEST VIRGINIA
  WYOMING COUNTY IN WEST VIRGINIA

* UNTIL 430 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HANOVER...OR ABOUT 8 MILES SOUTHEAST OF GILBERT CREEK...AND MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
   WELCH...
   GARY...
   KEYSTONE AND  NORTHFORK...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3761 8180 3745 8189 3718 8124 3743 8111

$$

25
2 follow-up statements
000 
WWUS51 KRLX 292006
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT THU JUN 29 2006

WVC109-292015-
/O.CAN.KRLX.SV.W.0142.000000T0000Z-060629T2030Z/
WYOMING WV-
405 PM EDT THU JUN 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND 
PEA SIZE HAIL ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3750 8169 3745 8189 3729 8140 3741 8128

$$

WVC047-292030-
/O.CON.KRLX.SV.W.0142.000000T0000Z-060629T2030Z/
MCDOWELL WV-
405 PM EDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR MCDOWELL COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DAVY...OR ABOUT NEAR WELCH...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIMBALL...GARY...KEYSTONE...NORTHFORK AND ANAWALT

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3750 8169 3745 8189 3729 8140 3741 8128

$$
000 
WWUS51 KRLX 292021
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
420 PM EDT THU JUN 29 2006

WVC047-292030-
/O.CAN.KRLX.SV.W.0142.000000T0000Z-060629T2030Z/
MCDOWELL WV-
420 PM EDT THU JUN 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR MCDOWELL COUNTY IS 
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3750 8169 3745 8189 3729 8140 3741 8128

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 29, 2:53 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT THU JUN 29 2006

.SHORT TERM /REST OF TONIGHT THROUGH FRIDAY NIGHT/...

STRONG TO SEVERE STORMS HAVE DEVELOPED THIS AFTERNOON. WEAK COOL
FRONT...ALONG WITH H5 SHRTWAV CUTTING FROM NORTHWESTERN PART OF CWA
INTO EASTERN WEST VIRGINIA...WILL BE THE FOCUS FOR DEVELOPMENT FOR
THE REST OF THE AFTERNOON. 0-6 KM SHEAR VALUES AROUND 30 KTS WITH
NORTHER WV DEVELOPMENT...AND LLVL SHEAR VECTOR ALIGNED AT A 45
DEGREE ANGLE INDICATE THAT THIS LINE OF STRONGER STORMS WILL HOLD
TOGETHER FOR A WHILE AS IT MOVES THROUGH THE NORTH. DEVELOPMENT IN
SOUTHERN WEST VIRGINIA AND SOUTHWESTERN VIRGINIA...ALTHOUGH FURTHER
AWAY FROM SHORTWAVE...HAS EVEN MORE IMPRESSIVE 0-6KM SHEAR
VALUES...NEARING 50 KTS ALONG ANOTHER WEAK BOUNDARY...INDICATING
SOME LIFE TO THESE CELLS ALSO. WATER PROBLEMS MAY DEVELOP
ALSO...WITH RATHER LOW FF GUIDANCE VALUES IN THE PATH OF THE BROKEN
LINE IN THE NORTH...WITH VIRGINIA COUNTIES JUST RECOVERING FROM SOME
FLOODING ISSUES EARLIER THIS WEEK. HAIL PRIMARY THREAT WITH 11 KFT
FREEZING LEVEL..BUT DRY PUNCH ON WV LOOP GIVING DCAPE VALUES FROM 1K
TO 1.5 K J/KG ALSO POINT TOWARDS A WIND THREAT IF CELLS ORGANIZE
INTO LINES. KEPT MENTION OF SMALL HAIL IN ZONES.

WITH TROUGH MOVING EAST TONIGHT...AND DIURNAL STORMS AND CLOUDS
BREAKING DOWN...WIDESPREAD FOG SHOULD DEVELOP TONIGHT. DID FOLLOW
GUIDANCE CLOSELY ON LOWS...BUT WENT A LITTLE COOLER AT EKN WHERE
MODELS HAVE CONSISTENTLY BEEN TOO WARM. FRIDAY AND FRIDAY NIGHT
SHOULD BE QUIET...WARM FRONT WILL CROSS SOUTHERN PARTS INTO SATURDAY
MORNING...WITH MODELS TRYING TO HINT AT AN MCS POSSIBLY INTO EARLY
SATURDAY CLIPPING THE WEST...BUT LEFT POPS 14 OR BELOW FOR NOW.

&&

.PREV DISCUSSION...
 /ISSUED 149 PM EDT THU JUN 29 2006/

AVIATION...

IN THE NEAR TERM...STORMS JUST STARTING TO FIRE IN CONJUNCTION WITH
WEAK COOL FRONT AND GOOD SHORTWAVE CUTTING SOUTHEAST INTO WEST
VIRGINIA. PKB...BUT MORE SO CKB AND EKN COULD BE AFFECTED BY THE
STORMS IN NORTHERN WEST VIRGINIA...WHICH MAY ORGANIZE INTO A LINE
MOVING JUST SOUTH OF EAST. HEART OF STORM MAY PASS JUST SOUTH OF CKB
IN AN HOUR...AND LINE MAY NEAR EKN AROUND 2030Z. FZL LEVELS ARND 11K
FT POINT TO A HAIL THREAT WITH THESE STORMS...ALSO WIND GUSTS TO 35
KTS POSSIBLE WITH DCAPE AROUND 1K J/KG. BRIEF IFR VISIBILITIES
POSSIBLE IN STRONGEST DOWNPOURS. MORE STORMS MAY FIRE LATER THIS
AFTERNOON...CLOSER TO 0Z...IN SOUTHERN WEST VIRGINIA...WITH THE BEST
CHANCE AT BKW...AS THE SHORTWAVE MOVES EAST SOUTHEAST. STORMS WILL
ERODE THIS EVENING WITH BOUNDARY CLEARING THE STATE. WITH SOME
PRECIP NEAR HTS AND CRW...ALONG WITH PRECIP THIS AFTERNOON...CLEAR
SKIES AND LIGHT WINDS WILL LEAD TO FOG...WITH LIFR FOG AT EKN...AND
IFR FOG AT ALL OTHER TERMINALS.

PREV DISCUSSION...
 /ISSUED 952 AM EDT THU JUN 29 2006/

SHORT TERM /REST OF TODAY/...

WILL BE WATCHING FOR STORM DEVELOPMENT LATE MORNING AND
AFTERNOON...WITH MANY INGREDIENTS COMING TOGETHER. AN IMPRESSIVE
BAND OF 40-50KT 0-6KM MEAN SHEAR SHOULD PROGRESS THROUGH SOUTHERN
WEST VIRGINIA OVER THE NEXT SEVERAL HOURS. JUST TO THE NORTH OF THIS
BAND...A STRONG SHORTWAVE...NOW IN CENTRAL OHIO...WILL DIVE
SOUTHEAST THROUGH CENTRAL WEST VIRGINIA. BEST REGION FOR GOOD STORMS
THIS AFTERNOON SHOULD BE WHERE THESE TWO INTERSECT...ROUGHLY NEAR
BKW AND THE EASTERN/SOUTHEASTERN MOUNTAINS THIS AFTERNOON AND
SOUTHWESTERN VIRGINIA. 12Z ILN AND RNK SOUNDINGS ALREADY HAVE
1.5K OF CAPE...AND WITH LITTLE CLOUD IN THE SOUTHEASTERN PORTION OF
THE CWA...ATMS WILL CONTINUE TO DESTABILIZE...WITH NO CAP.
ALSO...FRZ LEVELS AROUND 10K TO 11K FEET POINT TO HAIL THREAT. SPC
HAS CWA EAST OF THE OHIO RIVER UNDER SLIGHT RISK. FEW MINOR TWEAKS
TO GRIDS.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

EXPECT FRIDAY INTO SATURDAY WILL BE DRY AS HIGH PRESSURE REMAINS IN
CONTROL.  HAVE CONTINUED THE SLIGHT CHANCE POPS ACROSS OUR NORTHERN
AND MOUNTAIN COUNTIES SATURDAY AFTERNOON AS AN UPPER LEVEL
DISTURBANCE AND A WEAK WARM FRONT MOVE BY.

A COLD FRONT WILL PUSH SOUTH AND BECOME STATIONARY ACROSS PORTIONS
OF OHIO AND PENNSYLVANIA ON SUNDAY.  HAVE MAINTAINED CHANCE POPS
NORTH/SLIGHT CHANCE POPS SOUTH SATURDAY NIGHT INTO SUNDAY...AND THEN
CHANCE POPS MOST AREAS SUNDAY NIGHT INTO MONDAY.  BEGINNING TO THINK
AREA OF CHANCE POPS MAY BE TOO FAR SOUTH SUNDAY NIGHT AND MONDAY AS
STATIONARY BOUNDARY REMAINS WELL TO OUR NORTH AND GFS INDICATES A
SURFACE HIGH PRESSURE RIDGE EXTENDING INTO OUR AREA.  WILL LEAVE AS
IS FOR NOW.  HOWEVER...NEXT SHIFT WILL HAVE TO TAKE A LOOK AT THE
NEXT ROUND OF MODELS/GUIDANCE TO SEE IF CHANGES SHOULD BE MADE.

LATEST GFS INDICATES A SECOND FRONT WILL MOVE SOUTHEAST ACROSS THE
REGION ON INDEPENDENCE DAY.  THE MODEL ACTUALLY TAKES THE FRONT AS
FAR SOUTH AS THE CAROLINAS AND GULF COAST STATES BY WEDNESDAY.  NOT
SURE IF BOUNDARY WILL ACTUALLY PUSH THAT FAR SOUTH.  HOWEVER...STILL
FEEL IT WILL END UP SOUTH OF THE REGION WITH COOLER AND DRIER AIR
BUILDING LATE.

OTHERWISE...ONLY MINOR TWEAKS MADE TO THE FORECAST.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...KM
Hazardous weather outlook, Jun 29, 4:09 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
409 AM EDT THU JUN 29 2006

VAZ003-004-WVZ005>011-013>020-024>040-046-047-300815-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
409 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS TODAY EAST OF THE OHIO
RIVER AND SOUTHWESTERN VIRGINIA. THE PRIMARY THREAT FROM THUNDERSTORMS
WILL BE HAIL...ON THE ORDER OF PENNY TO QUARTER SIZE DURING THE
LATE MORNING THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ101>103-105-OHZ066-067-075-076-083>087-300815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
409 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY AND SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

29

In the hours before

Local storm report, Jun 29, 2:15 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             10 ESE ST. MARYS        39.35N 81.02W
06/29/2006  E1.00 INCH       PLEASANTS          WV   LAW ENFORCEMENT

            AT HEBRON ON SUGAR CREEK HILL.

&&

CAMPBELL
Special weather statement, Jun 29, 2:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
256 PM EDT THU JUN 29 2006

WVZ024-291930-
MINGO-
256 PM EDT THU JUN 29 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GILBERT CREEK...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE PIE...
  HINCH AND GILBERT.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Special weather statement, Jun 29, 3:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
312 PM EDT THU JUN 29 2006

WVZ033-034-291945-
MCDOWELL-WYOMING-
312 PM EDT THU JUN 29 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF WELCH...OR ABOUT OVER
GILBERT CREEK...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE HANOVER...
  IAEGER AND DAVY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Local storm report, Jun 29, 3:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             5 ESE HARRISVILLE       39.18N 80.96W
06/29/2006  E0.88 INCH       RITCHIE            WV   POST OFFICE

            TOWN OF PULLMAN

&&

CAMPBELL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:33 PM EDTSevere Thunderstorm WarningRLXPleasants42 min
Jun 29, 2:05 PM EDTSevere Thunderstorm WarningRLXRitchie25 min
Jun 29, 2:12 PM EDTSevere Thunderstorm WarningRLXDoddridge, Ritchie, Tyler48 min
Jun 29, 3:03 PM EDTSevere Thunderstorm WarningRLXRitchie48 min
Jun 29, 3:21 PM EDTSevere Thunderstorm WarningRLXDoddridge54 min
Jun 29, 3:21 PM EDTSevere Thunderstorm WarningRLXDoddridge36 min
Jun 29, 3:51 PM EDTSevere Thunderstorm WarningRLXLewis54 min
Jun 29, 4:30 PM EDTSevere Thunderstorm WarningRLXPocahontas30 min
Jun 29, 4:43 PM EDTSevere Thunderstorm WarningRLXUpshur47 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.